# SDR FDEA202403100421

- Difficulty date: March 10, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5377833823600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T UNDER ROLLER TRACK SUPPORT ANGLE TOP SKIN CORRODED AT FR31-FR32,   S-43L POSITION. REMOVED DAMAGE ANGLE AND INSTALLED NEW ONE. IAW A300-600 SRM 51-40-21-001, PARA.6   PAGE 7B-PAGE23 & 51-72-10-001, PAGE2. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. AT   FWD CGO FR31~FR32. S-43L POSITION
